zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Application of the homotopy perturbation method to Zakharov-Kuznetsov equations. (English) Zbl 1189.65244
Summary: The aim of this paper is to apply the homotopy perturbation method (HPM) to solve the Zakharov-Kuznetsov ZK(m,n,k) equations. The two special cases, ZK(2,2,2) and ZK(3,3,3), are chosen to show the ability of the method. General formulas for the solutions of ZK(m,n,k) are established. The results reveal that the method is very effective and simple.
MSC:
65M99Numerical methods for IVP of PDE
References:
[1]He, J. H.: Homotopy perturbation technique, Comput. methods appl. Mech. engrg. 178, 257-262 (1999)
[2]He, J. H.: A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Internat. J. Non-linear mech. 35, 37-43 (2000) · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[3]He, J. H.: The homotopy perturbation method for nonlinear oscillators with discontinuities, Appl. math. Comput. 156, 591-596 (2004)
[4]J. Biazar, H. Ghazvini, Homotopy perturbation method for solving hyperbolic partial differential equations, Comput. Math. Appl. · Zbl 1155.65395 · doi:10.1016/j.camwa.2007.10.032
[5]Monro, S.; Parkers, E. J.: J. plasma phys., J. plasma phys. 62, 305 (1999)
[6]Zakharov, V. E.; Kuznetsov, E. A.: Sov. phys., Sov. phys. 39, 285 (1974)
[7]Inc, Mustafa: Exact solution with solitary patterns for the Zakharov–Kuznetsov equations with fully nonlinear dispersion, Chaos solitons fractals 33, 1783-1790 (2007) · Zbl 1129.35450 · doi:10.1016/j.chaos.2006.03.017